# SDR R61A201906280658

- Difficulty date: June 13, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 34,830 hours, 23,409 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17085655002
- Condition: Cracked
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JUNCTION OF CENTER FUSELAGE 2 AND 3 PASSENGER CABIN CRACK AT SPLICE STRINGER 10R FR 59 AREA. STRINGER WAS SPLICED IAW ETD 2019-170-083637. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
